KOPS - The Institutional Repository of the University of Konstanz

Algebraic Characterization of Rings of Continuous p-Adic Valued Functions

Algebraic Characterization of Rings of Continuous p-Adic Valued Functions

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

VOLKWEIS LEITE, Samuel, Alexander PRESTEL, 2016. Algebraic Characterization of Rings of Continuous p-Adic Valued Functions. In: Communications in Algebra. 44(2), pp. 486-499. ISSN 0092-7872. eISSN 1532-4125. Available under: doi: 10.1080/00927872.2014.980892

@article{VolkweisLeite2016Algeb-33408, title={Algebraic Characterization of Rings of Continuous p-Adic Valued Functions}, year={2016}, doi={10.1080/00927872.2014.980892}, number={2}, volume={44}, issn={0092-7872}, journal={Communications in Algebra}, pages={486--499}, author={Volkweis Leite, Samuel and Prestel, Alexander} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/33408"> <dc:creator>Volkweis Leite, Samuel</dc:creator> <dcterms:issued>2016</dcterms:issued> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:language>eng</dc:language> <dcterms:title>Algebraic Characterization of Rings of Continuous p-Adic Valued Functions</dcterms:title> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:contributor>Prestel, Alexander</dc:contributor> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/33408"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2016-03-22T14:50:59Z</dc:date> <dcterms:abstract xml:lang="eng">The aim of this article is to characterize among the class of all commutative rings containing ℚ the rings C(X, ℚp) of all continuous ℚp-valued functions on a compact space X. The characterization is similar to that of M. Stone from 1940 (see [9]) for the case of ℝ-valued functions. The Characterization Theorem 4.6 is a consequence of our main result, the p-adic Representation Theorem 4.5.</dcterms:abstract> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2016-03-22T14:50:59Z</dcterms:available> <dc:creator>Prestel, Alexander</dc:creator> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:contributor>Volkweis Leite, Samuel</dc:contributor> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account